# SDR QXEA200800004

- Difficulty date: January 2, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 15,693 hours, 11,154 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2591 - GOING THROUGH 8000 FEET, FLIGHT ATTENDANT CALLED TO SAY THAT THERE WAS AN EXHAUST ODOR IN THE BACK OF THE AIRCRAFT.  STRONGEST AFTER TAKEOFF, BUT DISSIPATED BY THE TIME SHE CALLED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED A INSPECTION OF THE APU AND ENGINE GROUND RUN, WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
